# SDR QXEA9900096

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N829PH
- Make and model: Dhav DHC8102
- Aircraft serial: 304
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gas Spring
- Part number: 85210263101
- Condition: Malfunction
- Location: Cabin Door
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HARD TO OPEN AND CLOSE.  MAINTENANCE REPLACED THE MAIN CABIN DOOR GAS SPRINGS, OPERATIONAL CHECKS GOOD.
